Skip to Main Content
Sams Club
Sams Club
Customer reviews for Genexa Kids' Pain & Fever Acetaminophen Liquid, Cherry, 4 fl. oz., 2 pk. for
Genexa Kids' Pain & Fever Acetaminophen Liquid, Cherry, 4 fl. oz., 2 pk.
4.7 out of 5 stars
stars3,161 ratings3,152 reviews
  1. 5 stars76% (2,401)
  2. 4 stars18% (583)
  3. 3 stars4% (136)
  4. 2 stars1% (16)
  5. 1 star1% (25)
Write a review
Sort by |
Showing 871-880 of 3,152 reviews
Jan 2, 2021
RussellW
4 out of 5 stars review

We got the cold medicine instead. When she gets a cold I will write a review about it. We tried to find the one with the whale on it it for congestion but they didn't have any. I hope it's okay that we got the fever reduction one instead. Thanks for the product.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Feb 2, 2021
ChereM
5 out of 5 stars review

My children loved the animal on the box and I think that made them even more excited to try it when they needed. When my younger child is sick she will absolutely refuse to take any medication but I did not have to fight and struggle with her to take this. She seemed to be okay with the flavor and I loved how quickly it worked and it lasted a good amount of time. I could see us making this our go to medication.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Aug 12, 2023
Audrey
4 out of 5 stars review

Works great

This is the 2nd product I’ve tried from this brand. I really like the idea that this product uses only natural ingredients and natural sweeteners. Not going to lie the smell threw me off the first time I smelled it, because it reminded me of anabiotic’s from when I was younger. Luckily, my Picky toddler had no problem taking the medicine and wanted more. I received this product for free for the purpose of my review. All opinions are my own

Review from genexa.com
Helpful?12BID0U503EZ13610568983
Mar 2, 2022
DonnaS
5 out of 5 stars review

[This review was collected as part of a promotion.] Genexa kids’ pain and fever is a great product with clean ingredients. With the kids getting sick, this probably was great to have on hand for them. I would definitely use this again in the future. It was also easy to get the kids to take this for their colds.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Mar 18, 2021
DaphneH
4 out of 5 stars review

Bought the Pain and Fever for my son for when he gets pain and fever. Didn’t get to use it until recently because he just had a fever. He likes it, no complaints on the taste. He just took it and he was okay. He didn’t get all sluggish too. So I’m happy to get this product again for him.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Dec 26, 2020
SanaO
5 out of 5 stars review

I gave it 5 stars because although my little one has not taken it yet, I tried it and it didn’t taste like medicine. I know what your thinking, you took the children’s pain med. I knew I had to review it so, I took one for the team. As for effectiveness I can’t rate because I literally just tasted it, again I’m sure my kid won’t mind taking it if he needs too.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Jan 9, 2021
LoriA
5 out of 5 stars review

I never new there was a medicine for kids that was so up front about the ingredients I feel so much better about giving this product to my child over all others she loved the flavor as well and I got the cough and congestion one and it cleared up all her congestion so quickly!

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Dec 24, 2021
KatieT
5 out of 5 stars review

I had to wait a bit to review this product because my kiddos hadn't had a reason to use it until now, but it was worth the wait. I'm a huge fan of Genexa and they have done it again. This medication has only six ingredients...SIX! I felt SO good about giving this to my daughter when she had a headache and it did the trick. She also really enjoys the blueberry flavor, although it does have a strong medicinal note too but it's still palatable.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Dec 4, 2021
jenniferw
5 out of 5 stars review

I really enjoyed my sample of Genexa Kids Pain and Fever medicine. My kids have been passing around a cold that causes a bad headache and at night they run a fever. We were previously using a store brand acetaminophen and it helped lower the fever, but did nothing for their pain. They were losing a lot of sleep and so was I! Genexa Kids Pain and Fever helped lower their temperature as well as eliminate the headache so they were able to get a good night's rest. They also really enjoyed the natural blueberry flavor. I love that Genexa products are made without added chemicals or unnecessary ingredients. I feel safe giving it to my children and it actually works!

Review from Social Nature
Helpful?12BID0U503EZ13610568983
Jan 11, 2021
JulizaL
5 out of 5 stars review

This is a great replacement for liquid Tylenol, I feel ok giving it to my kid. She is picky about taste and this one was approved. This medicine comes with the measuring cup and the serving is 160mg of a acetaminophen per 5ml. I love that this has no parabens, dyes or artificial flavors. It’s flavored with organic blueberries and organic agave syrup. Dosage chart for kids 2-11yrs old is clear and easy to understand.

Review from Social Nature
Helpful?12BID0U503EZ13610568983
reply from Customer Service

So glad you appreciate Genexa – we use the same effective medicine as the named brands, but without any of the unnecessary artificial stuff like dyes, flavorings, preservatives, and an assortment of other fillers with names that are hard to pronounce.